# SDR ASAA1057477

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,668 hours, 3,951 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT LEFT FMC WENT BLANK FOR 30 SECONDS & THEN CAME BACK NORMALLY.  PERFORMED MM 34 61 00 FMC BITE CHECKS WITH NO FAULTS NOTED.  VERIFICATION FLIGHT SUCCESSFUL.
